MAUDE Adverse Event Report: STRYKER GMBH LENGTHENER ASSEMBLY HOFFMANN II MICRO; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH LENGTHENER ASSEMBLY HOFFMANN II MICRO; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 4960-3-000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation any additional information will be communicated in a supplemental report.
 
Event or Problem Description
It was reported the hoffmann micro lengthener assembly implanted / installed on (b)(6) 2021 for 4th metatarsal osteotomy & lengthening.Surgeon reported this week that distal clamp on monotube fixator had become loose, and was causing a shift into plantar flexion of the patient's 4th metatarsal.To date, nothing uncorrectable has occurred per discussion with the surgeon and patient.Patient was directed to stop at-home lengthening procedures until the exchange could be made, and to my understanding, has been directed to resume as of the installation of new device.
 
Additional Manufacturer Narrative
D9 / h3 updated to indicate device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was shared.A device inspection was not possible since the affected device was not returned and no other evidence was shared for evaluation.The batch record could not be reviewed because the affected device was not returned, and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition is unknown.
 
Event or Problem Description
It was reported the hoffmann micro lengthener assembly implanted / installed on (b)(6)2021 for 4th metatarsal osteotomy & lengthening.Surgeon reported this week that distal clamp on monotube fixator had become loose, and was causing a shift into plantar flexion of the patient's 4th metatarsal.To date, nothing uncorrectable has occurred per discussion with the surgeon and patient.Patient was directed to stop at-home lengthening procedures until the exchange could be made, and to my understanding, has been directed to resume as of the installation of new device.

Brand Name
LENGTHENER ASSEMBLY HOFFMANN II MICRO
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key12304847
Report Number0008031020-2021-00348
Device Sequence Number17027135
Product Code KTT
UDI-Device Identifier04546540492791
UDI-Public04546540492791
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4960-3-000
Device Catalogue Number49603000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;